# SDR ASAA2014101009338

- Difficulty date: October 10, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 1,824 hours, 550 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SWITCHING FROM GROUND POWER TO APU GEN, LOST THE SATCOM PROMPT ON CDU. ACFT GROUNDED.  FOLLOWED QRH, OPS RESTORED.
